# SDR YENA2023092901159

- Difficulty date: September 26, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 43,589 hours, 28,680 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON DOUBLER OF PREVIOUS REPAIR ON CENTER RH LONGITUDINAL BEAM FR13/FR14 AND Y270 AT RH FLOOR STRUCTURE REF TOMX W.O. 239JB/ 2301 / E190 / B8 CHECK NR00163; REPLACED RH LONGITUDINAL BEAM BTW FR13/FR14 AND Y720 AT RH FLOOR STRUCTURE. REF TOMX NR 00163.
